Six months back, I had an echocardiogram and a CT angiogram. My initial troponin T level was 0.44. After six hours it dropped back down to below 0.10. My test results from the CT angiogram were normal and the calcium level was 0. My echo was also normal. I wore a monitor for seven days and that too normal. I have read that because of my troponin raise I have a high chance of mortality within 1-3 years. My GP could not explain why my troponin was raised.
I did have an agoraphobic panic attack. At that time I feel some pain travels from my heart down my arm to my thumb like a lightening bolt. This is the reason why I went to hospital and they kept me in due to the raised 0.44 level. They gave me the reports of CT angiogram and echo. Am I at risk of dying in the next 1-3 years because of elevated troponin? I have had heart attack symptoms such as intermittent central chest pain, bilateral arm pain, shortness of breath, palpitations, back ache, fast heart beat at 110 beats at resting and jaw pain for over six months. I am also suffering from nausea, IBS, gastritis (endoscopy diagnosed), severe fatigue, dizziness, possible costochondritis due to rib pain and intermittent pain when breathing. GTN spray helps by easing the pain but not to get rid off it.
Welcome to icliniq.com.
Revert back with the answers for the above questions to a cardiologist online --> https://www.icliniq.com/ask-a-doctor-online/cardiologist
Was this answer helpful?|
Mentally, I am very much stressed which leads to the symptoms of high blood pressure ... Follow a routine exercise regularly and take a balanced diet rich in antioxidants and omega fatty acids ..... Read fullWhy are palpitations occurring even after pacemaker implantation?
.. have gone through the report that you have provided. He is having the tachycardia-bradycardia syndrome. In this case, the pacemaker avoids his bradycardia episodes only. For his tachycardia episodes, drugs can be given. Sometimes the drug contro... Read fullWhat should I do to concentrate in my studies?
.. understand your concern. The recurrent distractibility could be occurring due to anxiety and should be evaluated. Intrusive thoughts during studying result in distraction. If remembering the things related to the past and imagining things are cau... Read full
Ask your health query to a doctor online?Ask a Cardiologist Now